American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Mourad E. H. Ismail. Analytic properties of complex Hermite polynomials. Trans. Amer. Math. Soc. 368 (2016) 1189-1210.
Abstract, references, and article information   
View Article: PDF

[2] Hajime Nagoya. Fractional Calculus of Quantum Painlev\'e Systems of Type $A_l^{(1)}$. Contemporary Mathematics 651 (2015) 39-64.
Book volume table of contents   
View Article: PDF

[3] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc. 367 (2015) 5415-5445.
Abstract, references, and article information   
View Article: PDF

[4] Hideko Sekiguchi. Radon--Penrose transform between symmetric spaces. Contemporary Mathematics 598 (2013) 239-256.
Book volume table of contents
View Article: PDF

[5] Alan Adolphson and Steven Sperber. ${A}$-hypergeometric systems that come from geometry. Proc. Amer. Math. Soc. 140 (2012) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[6] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information   
View Article: PDF

[7] B. C. Carlson. Table of integrals of squared Jacobian elliptic functions and reductions of related hypergeometric $R$-functions. Math. Comp. 75 (2006) 1309-1318. MR 2219030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yoshishige Haraoka. Confluence of cycles for hypergeometric functions on $Z_{2,n+1}$. Trans. Amer. Math. Soc. 349 (1997) 675-712. MR 1321577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. I. Hutchinson. The hypergeometric functions of $N$ variables . Trans. Amer. Math. Soc. 10 (1909) 61-70. MR 1500826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia